PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 1 | 197-205
Tytuł artykułu

Stabilization of solutions of an exterior boundary value problem for some class of evolution systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
1
Strony
197-205
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Institute of Mathematics, Russian Academy of Sciences, Siberian Branch, Universitetskiĭ, Prosp. 4, 630090, Novosibirsk, Russia
Bibliografia
  • [1] C. Bloom, A rate of approach to the steady state of solutions of second-order hyperbolic equation, J. Differential Equations 19 (1975), 296-329.
  • [2] C. Bloom and H. Kazarinoff, Local energy decay for a class of nonstarshaped bodies, Arch. Rational Mech. Anal. 55 (1974), 73-85.
  • [3] G. Dassios, Local energy decay for scattering of elastic waves, J. Differential Equations 49 (1983), 124-141.
  • [4] B. V. Kapitonov, On the behavior, as t → ∞, of solutions of an exterior boundary value problem with the Leontovich condition for the Maxwell system, Soviet Math. Dokl. 37 (1988), 377-380.
  • [5] B. V. Kapitonov, On exponential decay as t → ∞ of solutions of an exterior boundary value problem for the Maxwell system, Math. USSR-Sb. 66 (1990), 475-498.
  • [6] B. V. Kapitonov, On the decay as t → ∞ of the solutions of the Cauchy problem for the Maxwell system in an inhomogeneous medium, in: Qualitative Analysis of Solutions of Partial Differential Equations, S. K. Godunov (ed.), Inst. Mat., Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk 1985, 100-109 (in Russian).
  • [7] B. V. Kapitonov, On the decay of the solution of an exterior boundary value problem for the linear system of elasticity, Differentsial'nye Uravneniya 22 (1986), 452-458 (in Russian).
  • [8] B. V. Kapitonov, Decay of solutions of an exterior boundary value problem and the principle of limiting amplitude for a hyperbolic system, Soviet Math. Dokl. 33 (1986), 243-247.
  • [9] B. V. Kapitonov, Behavior as t → ∞ of the solutions of the exterior boundary-value problem for a hyperbolic system, Siberian Math. J. (1988), 444-457.
  • [10] B. V. Kapitonov, On the decay as t → ∞ of solutions of an exterior boundary value problem for a strongly hyperbolic system, Soviet Math. Dokl. 41 (1990), 236-240.
  • [11] B. V. Kapitonov, Stabilization of solutions and the principle of limiting absorption for a high order system, preprint 23, Inst. Mat., Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk 1989 (in Russian).
  • [12] B. V. Kapitonov, Stabilization of solutions of mixed problems for a class of evolution systems, doctoral thesis, Novosibirsk 1990 (in Russian).
  • [13] G. P. Menzala, Large time behavior of elastic waves in inhomogeneous medium, Boll. Un. Mat. Ital. B (7) 3 (1985), 95-108.
  • [14] V. P. Mikhailov, On the principle of limiting amplitude, Dokl. Akad. Nauk SSSR 159 (1964), 750-752 (in Russian).
  • [15] C. Morawetz, The decay of solutions of the exterior initial-boundary value problem for the wave equation, Comm. Pure Appl. Math. 14 (1961), 561-568.
  • [16] C. Morawetz, The limiting amplitude principle, ibid. 15 (1962), 349-361.
  • [17] C. Morawetz, Energy decay for star-shaped obstacles, Appendix 3 to: P. D. Lax and R. S. Phillips, Scattering Theory, Academic Press, 1967, 261-264.
  • [18] C. Morawetz, J. Ralston and W. Strauss, Decay of solutions of the wave equation outside nontrapping obstacles, Comm. Pure Appl. Math. 30 (1977), 447-508.
  • [19] L. A. Muraveĭ, Asymptotic behaviour for large values of time of solutions of the second and third exterior boundary value problems for the wave equation with two space variables, Trudy Mat. Inst. Steklov. 126 (1973), 73-144 (in Russian).
  • [20] L. A. Muraveĭ, On the asymptotic behaviour for large values of time of a solution of an exterior boundary value problem for the wave equation, Dokl. Akad. Nauk SSSR 220 (1975), 289-292 (in Russian).
  • [21] W. Strauss, Dispersal of waves vanishing on the boundary of an exterior domain, Comm. Pure Appl. Math. 28 (1975), 265-278.
  • [22] H. Tamura, On the decay of the local energy for wave equations with a moving obstacle, Nagoya Math. J. 71 (1978), 125-147.
  • [23] H. Tamura, Local energy decays for wave equations with time-dependent coefficients, ibid. 107-123.
  • [24] E. C. Zachmanoglou, The decay of solutions of the initial-boundary value problem for hyperbolic equations, J. Math. Anal. Appl. 13 (1966), 504-515.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z1p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.